# SDR J7SA2020070600203

- Difficulty date: June 20, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N382FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500539
- Aircraft time: 559 hours, 345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, EMERGENCY LIGHTS FLICKERING ON AND OFF IN ARM POSITION.  TROUBLESHOT SYSTEM.  FOUND NR 1 EMERGENCY BATTERY FAULTY. REMOVED AND REPLACED NR 1 AND NR 2 EMERGENCY BATTERY IAW AMM 33-52-01 AND 33-52-11. NR 1 P/N OFF: 6450LS-00 S/N OFF: 001098 P/N ON: 640-13560-00 S/N ON: 001700 NR 2 P/N OFF: 6450LS-00 S/N OFF: 002189 P/N ON: 640-13560-00 S/N ON: 001931.
